| Model Number |
MEE-2000A-DT |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported that the frames of the cart for the mee-2000a system is collapsing and causing issues with the wheels not being aligned.The mee-2000a is an iom system which is used for evoked potentials, eegs, and emgs.Device not in use on patient and no patient harm reported.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
The customer reported that the frames of the cart for the mee-2000a system is collapsing and causing issues with the wheels not being aligned.The mee-2000a is an iom system which is used for evoked potentials, eegs, and emgs.Device not in use on patient and no patient harm reported.
Additional Manufacturer Narrative
Complaint details: on (b)(6) 2019 (b)(6) of (b)(6) hosp.Reported: continued issues with the frames collapsing causing wheel mal-alignment.Product id: mee-2000a-dt, serial#: (b)(6).Service requested/performed: exchange.Investigation result: issue resolved.Root cause: a scar (supplier corrective action) was sent to the supplier modo to resolve the issue of the wheels bowing and breaking off.The field use loads and requirements exceed those specified in the design requirements.Field conditions may include a higher load and or more aggressive use.Corrective action: modo agreed to a 3 phase approach.1- washer retrofit kit, 2- field upgrade kit and 3- redesign.Nka agreed to all three.1- washer retrofit kit nih 9600 were developed and shipped.Modo eco 95732.2- upgrade kit was developed for field upgrades.This kit included a new design for the base.Included on eco 95744.3- nka agreed to redesign.Redesign was completed.See eco 95744.The eco was approved by nka.Change will be implemented on the open order.Validation: for the months of january and february 2019 after the hardware kit was implemented at (b)(6) on brand new carts, there have been no complaints on the carts and are working as they should.We received the upgraded carts from modo as of january 2019 with the eco change is implemented.So, going forward, the carts shipped will have the upgraded design.The device was not in use on a patient and there was no reported harm.As such, there is no risk to using this device or remaining devices on the market for this issue.Based on the given information, this complaint record can be closed as no further investigation is needed at this time.Corrected information: f9.Approximate age of device: incorrectly calculated.Additional information: b4.Date of this report.F6.Date user facility/importer became aware of the event.F7.Type of report.F11.Date report sent to fda.F13.Date report sent to manufacturer.G4.Date received by manufacturer.G7.Type of report.H2.If follow-up, what type? additional information.Correction.H6.Event problem and evaluation codes.H10.Additional manufacturer narrative.
Event or Problem Description